# SDR VNAA2018121311101

- Difficulty date: December 13, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 6,652 hours, 6,129 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING LANDING, THE CREW REPORTED A SPOILER/SPOILERONS 'C' MSG. THEY DECLARED AND LANDED WITHOUT ISSUE. RESET SYSTEM WITH THE CREW, MESSAGE'S CLEARED AND DID NOT REOCCUR.
